# SDR C2XA97IA012

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 12039735002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NACELLE RIB AT THE AFT MAIN LANDING GEAR DOOR FORWARD HINGE POINT WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE NACELLE RIB IAW EMB-120 SRM 54-20-04 DOUBLER RPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
